MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION ZERO TIP; BRONCHOSCOPE ACCESSORY
Model Number M00513210
Medical Device Problem Codes Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Note: the zero tip airway retrieval basket is intended to be used to endoscopically remove foreign bodies in the airway.It was reported to boston scientific corporation that a zero tip pulmo basket was used in the common bile duct during a procedure performed on (b)(6) 2022.During the procedure, a zero tip pulmo basket was used in the common bile duct; however, the basket wire kinked after placement and got stuck.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Report source: uf/importer report #: (b)(4).(b)(4).

Brand Name
ZERO TIP
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16254127
Report Number3005099803-2023-00175
Device Sequence Number5249809
Product Code KTI
UDI-Device Identifier08714729415008
UDI-Public08714729415008
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K020765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2025
Device Model NumberM00513210
Device Catalogue Number1321
Device Lot Number0030356638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight102 KG
Patient RaceWhite